# SDR MWEA001110

- Difficulty date: October 25, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,052 hours, 59,964 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Harness
- Condition: Chafed
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN GEAR LEVER WAS RAISED, SPARK CAME OUT BEHIND PANEL.  FOUND CHAFING WIRE BEHIND GEAR HANDLE QUADRANT.  REPOSITIONED WIRE BUNDLE AND SPLICED CHAFING WIRE.
